The obstacle problem for shallow shells in curvilinear coordinates

Abstract : Starting from the 3D Signorini problem in presence of a plane obstacle, we justify the limit inequation of unilateral contact posed in a 2D domain. In particular, we show that we can uncouple the three covariant components of the limit Kirchhoff-Love displacement field so that the non-penetrability condition involves only the "transverse" component as this is the case in Cartesian framework.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00617838
Contributeur : Alain Leger <>
Soumis le : mardi 30 août 2011 - 15:42:48
Dernière modification le : mardi 5 avril 2016 - 01:03:37

Identifiants

Citation

Alain Leger, Bernadette Miara. The obstacle problem for shallow shells in curvilinear coordinates. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2010, 348 (21-22), pp.1235-1239. <10.1016/j.crma.2010.09.013>. <hal-00617838>

Partager

Métriques

Consultations de la notice

92